MAUDE Adverse Event Report: HALYARD HEALTH LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS
Model Number 10226
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 28aug2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Call from physician reporting "2 sutures broke from the placement kit, it appears the break is proximal to the t-bar.I placed the tube and t-fasteners yesterday on a (b)(6) female and this morning on rounds two of the 3 sutures were broken.The 3 cm of suture was still attached to the clip, which is approx.Length of the stoma, i feel as though the suture is not strong enough to support the normal skin swelling that comes from new placement of the tube.There was no patient injury and the tube appeared to be intact and in the correct position.".
 
Additional Manufacturer Narrative
All information reasonably known as of 28sep2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6837199
Report Number9611594-2017-00123
Device Sequence Number13595544
Product Code KGC
UDI-Device Identifier10680651102260
UDI-Public10680651102260
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number10226
Device Catalogue Number991010226
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/29/2017
Patient Sequence Number1
Patient Age61 YR